MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system

BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number 515629
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the intiial reporter: it was reported that the connection between the injector and the spike port came loose.User reconnected it and continued using the unit as is.Additional information was received on 15 sep 2026: additional information: the information acquisition date was entered incorrectly; the correct date of obtaining information is 9 14.The event occurrence date is 9 8.Follow up performed to verify: what lot was used in this event? is the facility new to using optima has education been provided on connection techniques.Rep mentioned that: unknown implementation began at the end of august.It hasn¿t even been a month yet.A training session has already been held.Additional information provided: a leak has been confirmed.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Phaseal
Common Device Name
Closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50946161
Report Number3003152976-2026-00461
Device Sequence Number9534259
Product Code ONB
UDI-Device Identifier00382905156298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515629
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown